# SDR USAAD00107

- Difficulty date: July 4, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 54447211
- Condition: Failed
- Location: Cabin Pressure
- Part time: 47,558 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-CLT - FLT 375 - AFTER TAKEOFF, THE AIRCRAFT WOULD NOT PRESSURIZE.  MAINTENANCE REPLACED THE PRESSURIZATION OUTFLOW VALVE ACTUATOR.  (M)
